advertisement
Question
Posted by: LALA | 2011/09/16

CIPLA LORATADINE

I have to take a daily dosage of Cipla Loratadine tablets,,this has been going on for a year now, I started having allergic reaction to everything except drinking water ( still water)..My skin iches, then gets marks as if someone beat me with a cane, my lips, eyes and ears swell up, and lately even my toungue...certain days i go the whole day without eating anything as i am scare of having the reaction, doctors cant tell me whats wrond, please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Lala

You should be trying to treat this yourself - If your doctor can help, see another one, or ask to be referred to a specialist. The source of the allergy should be identified, whilst other medicines besides LORATADINE can be prescribed.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/09/19

Hi Lala

You should be trying to treat this yourself - If your doctor can help, see another one, or ask to be referred to a specialist. The source of the allergy should be identified, whilst other medicines besides LORATADINE can be prescribed.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement